Plural quadratic noneuclidean spaces and their application to the theory of real quadrics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 29-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_9_a3,
author = {L. V. Eremina and L. B. Lobanova},
title = {Plural quadratic noneuclidean spaces and their application to the theory of real quadrics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--35},
year = {1968},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_9_a3/}
}
TY - JOUR AU - L. V. Eremina AU - L. B. Lobanova TI - Plural quadratic noneuclidean spaces and their application to the theory of real quadrics JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 29 EP - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1968_9_a3/ LA - ru ID - IVM_1968_9_a3 ER -
L. V. Eremina; L. B. Lobanova. Plural quadratic noneuclidean spaces and their application to the theory of real quadrics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 29-35. http://geodesic.mathdoc.fr/item/IVM_1968_9_a3/